A note on invariant finitely additive measures

Dani, S. G. (1985) A note on invariant finitely additive measures Proceedings of the American Mathematical Society, 93 (1). pp. 67-72. ISSN 0002-9939

PDF - Publisher Version

Official URL: http://www.ams.org/journals/proc/1985-093-01/S0002...

Related URL: http://dx.doi.org/10.1090/S0002-9939-1985-0766529-3


We show that under certain general conditions any finitely additive measure which is defined for all subsets of a set X and is invariant under the action of a group G acting on X is concentrated on a G-invariant subset Y on which the G-action factors to that of an amenable group. The result is then applied to prove a conjecture of S. Wagon about finitely additive measures on spheres.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
Keywords:Invariant Finitely Additive Measures; Amenable Group
ID Code:74506
Deposited On:16 Dec 2011 09:24
Last Modified:18 May 2016 18:53

Repository Staff Only: item control page